# SDR CALA2025081407736

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 116,023 hours, 24,111 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hose
- Part number: 160040274
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FORWARD LAV LEAKING INTO FLIGHT DECK,  FWD LAV WAS SERVICED IMPROPERLY FLUID ALL OVER FLOOR OF FLT DECK & FWD GALLEY,  BLUE AND BROWN WATER COMING OUT OF BOTH EE BAY DRAINS.   REMOVED OVERFLOWED LAV FLUID FROM LOWER FUELAGE AREA UNDER FLIGHT DECK & LOWER FUSELAGE AREA, ALONG SIDES FWD NLG BOX.CLEANED AREAS WITH CLEANING SOLUTION. FWD E & E ACCESS BAY HAS SMALL AMOUNTS OF WET LOWER INSULATION BLANKETS FWD OF NLG TORQUE BOX,  MAIN E&E AREA LT SIDE OF NLG TORQUE BOX BS 288 - 395 HAS LOWER INSULATION WET IN SOME AREAS.  RT  NLG TORQUE BOX BS 288 - 395 HAS INSULATION THAT WAS DISTURBED FOR INSPECTION & NEEDS TO BE SECURED. IAW ECRA 2011-01000 REMOVED FWD LAV TOILET SHROUD & HAD SERVICED FWD LAV, FOUND HOSE CONNECTION FROM MOTOR FLUSH TO RINSE - FILL LINE SHUTOFF VALVE NOT SECURE.  SECURED HOSE TO RINSE - FILL LINE SHUTOFF VALVE IAW AMM 38-32-03.  SERVICED FWD LAV & NO LEAKS FOUND. CLEANED ALL AREAS OF SPILLED LEAKAGE & SECURED ALL INSULATION BLANKETS IAW ECRA 2011-01000 STEP 2.B.
